# SDR 2008UALA01090

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,591 hours, 8,522 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SEAT 47 HJK INOP.  REPLACED LIGHT ASSEMBLY.
